# SDR FDEA201402040254

- Difficulty date: February 4, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 44,274 hours, 13,396 cycles
- Engine: Rroyce RB211*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Target
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE RT REVERSER ECAS MESSAGE CAME INTERMITTENT REJECT AT 80 KTS.  REVERSER SECURED IN FWD THRUST POSITION.  FOUND THE RIGHT LOCK PROX TARGET, TOO FAR AWAY FROM SENSOR.  INSTALLED SHIMS ON RIGHT LOCK PROX SENSOR, PER AMM 78-30-00-5-4.  GAP IS WITHIN LIMITS ON TARGET SENSOR.  OPS CHECKS GOOD.  REFERENCE WRI 78-30-1168.
